# SDR AALA202109206309

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 75,497 hours, 9,684 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR IS STUCK. LUBRICATED DOOR PER CMM 25-45-80.
